# SDR A6WA201643437

- Difficulty date: January 5, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 31,099 hours, 30,041 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 601R7525025
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ACCUMULATOR FWD OTBD ATTACHMENT BRACKET IS CRACKED.  R & R BRAKE ACCUMULATOR FWD OTBD ATTACHMENT BRACKET IAW SRM 51-42-21.
